Open Access

Stability of special class of $q_{ij}$-CCR and extensions of irrational rotation algebras


Full Text

Coming Soon.





Article Information

TitleStability of special class of $q_{ij}$-CCR and extensions of irrational rotation algebras
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 3, 97-104
MathSciNet MR1903123
CopyrightThe Author(s) 2000 (CC BY-SA)

Citation Example

Daniil P. Proskurin, Stability of special class of $q_{ij}$-CCR and extensions of irrational rotation algebras, Methods Funct. Anal. Topology 6 (2000), no. 3, 97-104.


BibTex

@article {MFAT136,
    AUTHOR = {Proskurin, Daniil P.},
     TITLE = {Stability of special class of $q_{ij}$-CCR and extensions of irrational rotation algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {3},
     PAGES = {97-104},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=136},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues